Department of Mathematics
We consider the classical risk model that is perturbed by diffusion. Asymptotic formulae for the surplus prior to and at ruin, ruin caused by oscillation and ruin caused by a claim, as the initial capital tends to infinity are obtained for light-tailed and heavy-tailed claim size distributions.
classical risk model, ruin theory, surplus at ruin, surplus prior to ruin
Source Publication Title
Far East Journal of Theoretical Statistics
Link to Publisher's Edition
Yin, C., & Chiu, S. (2005). Asymptotic behavior of the surplus prior to and at ruin in the classical risk model perturbed by diffusion. Far East Journal of Theoretical Statistics, 15 (2), 175-188. Retrieved from https://repository.hkbu.edu.hk/hkbu_staff_publication/6176